# SDR A6WA200940769

- Difficulty date: November 9, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 17,266 hours, 15,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R383351
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR STRUCTURE FITTING TO FR FS 319.00, WL 79.00, RBL 45.0 FLOOR STRUCTURE FITTING TO FR FS 319.0, WL 79.00, RBL 45.0.  REPLACED IAW SRM 51-42-21.
